# SDR SIMA3556

- Difficulty date: December 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241AE
- Make and model: Saab 340B
- Aircraft serial: 340B241
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGPL
- Condition: Failed
- Location: Row 5
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FLT 5030 - ROW R EMERGENCY FLOOR LIGHT INOPERATIVE.  REMOVED AND REPLACED BULB AT 5BC FLOOR LIGHT.  OPS CHECK GOOD.  (M)
